# SDR IPXA2020040854000

- Difficulty date: April 7, 2020
- Submitted: April 8, 2020
- Operation: Air carrier
- Aircraft: N169UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0864
- Aircraft time: 17,255 hours, 10,447 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: A5341047000000
- Condition: Cracked
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG#2 PACK, ACCESS PNL 144FR AREA, RAM/TURBINE BYPASS ACTUATOR LINKAGE MOUNT HAS CRACK IND. IN BASE OF MOUNTR&R MOUNT IAW SRM 51-40-21
